Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I have a left chest pain and i have been taking phentermine

my left side of my chest hurts. it goes and come back. had for 5 years. lately it been hurt for 3 days. the pain feels like its my heart poking annoying little pain.i been taking phentermine of and on for 12 years. don t know that cause it. i am female 45year old
Asked On : Sat, 26 Feb 2011
Answers:  3 Views:  726
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hello.. get ur self examined by ur doctor .. to rule out bp and angina.. if its normal .. then it can be due to some stress n emotional causes...
homeopathic medicines will be of great help to you..
consult a homeopath..
Answered: Sat, 26 Feb 2011
I find this answer helpful
Homeopath Dr. Krupali Devkar's  Response
hello dear, kindly visit ur nearby physician.get the diagnosis could be some musculoskeletal problem too.
Answered: Sun, 27 Feb 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
thanks for choosing health care magic.You should visit your doctor,get your bp checked and at teast an EKG done.This much long ration usually is not heart related but needs to be ruled out first.After this you may consider something like acid peptic disease in which you get some burning and some discomfort in chest .So avoid more of oily foods and heavy diet.Your doctor will help further after examining you .
Answered: Sat, 26 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor